Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 473461, 16 pages
Research Article

Nonself-Adjoint Second-Order Difference Operators in Limit-Circle Cases

Department of Mathematics, Suleyman Demirel University, 32260 Isparta, Turkey

Received 4 January 2012; Accepted 11 April 2012

Academic Editor: Yuming Shi

Copyright © 2012 Bilender P. Allahverdiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Bilender P. Allahverdiev, “Spectral problems of nonself-adjoint singular discrete Sturm-Liouville operators,” Mathematica Slovaca, vol. 66, no. 4, pp. 967–978, 2016. View at Publisher · View at Google Scholar